aequationes mathematicae is an international journal of pure and applied mathematics, which emphasizes functional equations, dynamical systems, iteration theory, combinatorics, and geometry. The journal publishes research papers, reports of meetings, and bibliographies. High quality survey articles are an especially welcome feature. In addition, summaries of recent developments and research in the field are published rapidly.
First published in 1968
1 volumes per year, 6 issues per volume
Format: 15.5 x 23.5 cm
ISSN 0001-9054 (print)
ISSN 1420-8903 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.43 (2013)
- 89 Volumes
- 159 Issues
- 3,025 Articles
- 71 Open Access
- 1968 - 2015 Available between
To view the rest of this content please follow the download PDF link above.